The Asymptotic Existence of Group Divisible t-Designs of Large Order with Index One
Version of Record online: 18 JUL 2013
© 2013 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 21, Issue 12, pages 541–562, December 2013
How to Cite
Mohácsy, H. (2013), The Asymptotic Existence of Group Divisible t-Designs of Large Order with Index One. J. Combin. Designs, 21: 541–562. doi: 10.1002/jcd.21365
- Issue online: 2 OCT 2013
- Version of Record online: 18 JUL 2013
- Manuscript Revised: 13 JUN 2013
- Manuscript Received: 22 MAY 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!